# SDR CALA2018031200877

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 105,334 hours, 16,451 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 1611
- Condition: Faulty
- Location: Cockpit
- Part time: 7,732 hours, 1,117 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT ABORTED TAKEOFF AT 110 KTS DUE TO NO AIRSPEED INDICATION ON CAPT SIDE. REPLACED CAPTS MACH A/S IND IAW AMM 34-13-02, OP CKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED. TT 1304760  SN OFF 1611 INDICATOR, MACH OFF 75-3111-9-0001 1611 ON 75-3111-9-0001 4055.
